RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wakaki, Hirofumi

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:47
Abstract pages:261
Full texts:79
References:27

http://www.mathnet.ru/eng/person57547
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. H. Wakaki, Y. Fujikoshi, “Computable error bounds for high-dimensional approximations of an LR statistic for additional information in canonical correlation analysis”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  194–211  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 157–172  isi  scopus
2010
2. H. Wakaki, “An asymptotic expansion of the local power of a general test for testing a general covariance structure”, Teor. Veroyatnost. i Primenen., 55:3 (2010),  608–609  mathnet  elib

Presentations in Math-Net.Ru
1. An error bound for Box's chi–square type asymptotic expansion of Wilks' Lambda distribution
H. Wakaki
Principle Seminar of the Department of Probability Theory, Moscow State University
September 24, 2008 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021